Editorial: Probabilistic forecasting
Tilmann Gneiting
Journal of the Royal Statistical Society Series A, 2008, vol. 171, issue 2, 319-321
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (35)
Downloads: (external link)
https://doi.org/10.1111/j.1467-985X.2007.00522.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jorssa:v:171:y:2008:i:2:p:319-321
Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-985X
Access Statistics for this article
Journal of the Royal Statistical Society Series A is currently edited by A. Chevalier and L. Sharples
More articles in Journal of the Royal Statistical Society Series A from Royal Statistical Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().